Academic
Publications
Adelic version of Margulis arithmeticity theorem

Adelic version of Margulis arithmeticity theorem,10.1007/s002080100254,Mathematische Annalen,Hee Oh

Adelic version of Margulis arithmeticity theorem   (Citations: 2)
BibTex | RIS | RefWorks Download
.   We generalize Margulis's S-arithmeticity theorem to the case when S can be taken as an infinite set of primes. Let R be the set of all primes including infinite one and set . Let S be any subset of R. For each , let be a connected semisimple adjoint -group and be a compact open subgroup for each finite prime . Let denote the restricted topological product of 's, with respect to 's. Note that if S is finite, . We show that if , any irreducible lattice in is a rational lattice. We also present a criterion on the collections and for to admit an irreducible lattice. In addition, we describe discrete subgroups of generated by lattices in a pair of opposite horospherical subgroups.
Journal: Mathematische Annalen - MATH ANN , vol. 321, no. 4, pp. 789-815, 2001
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: